# SDR IPXA2016051603447

- Difficulty date: April 26, 2016
- Submitted: May 18, 2016
- Operation: Air carrier
- Aircraft: N276UP
- Make and model: Doug MD-11F
- Aircraft serial: 48579
- Aircraft time: 54,186 hours, 12,074 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Skin
- Part number: AKC7501505
- Condition: Chafed
- Location: Tail Cone
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C, FORWARD TAIL CONE RT FWD INNER SKIN IS CHAFED AT FUSELAGE MATING SURFACE.  REPAIRED TAIL CONE RT FORWARD INNER SKIN AT FUSELAGE IAW EA 011-5330-01-A6233 REV I/R AND EO MD11-5330-60694-A.
